# SDR DALA2024032503744

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 14,649 hours, 1,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 59a S40r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 DAMAGE ON AFT CARGO DOOR FRAME SURROUNDING SKIN PANEL FR59A STR 40RH. CORRECTIVE ACTION: REWORKED DAMAGE IN ACCORDANCE WITH A330 NEO SRM 53-41-11-283-022. OK TO CONTINUE. (4283432)
